Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 119, Number 3

All articles in this issue are freely accessible.

Constructing bases for radicals and nilradicals of Lie algebras
Stephen Merrin.
Proc. Amer. Math. Soc. 119 (1993), 681-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152285
Kmax and stable rank of enveloping algebras
George Tintera.
Proc. Amer. Math. Soc. 119 (1993), 691-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152293
Nilpotent groups acting on abelian groups
Charles Cassidy and Guy Laberge.
Proc. Amer. Math. Soc. 119 (1993), 697-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185258
Operators with nilpotent $p$-curvature
Hans Schmitt.
Proc. Amer. Math. Soc. 119 (1993), 701-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158007
Value sets of polynomials over finite fields
Da Qing Wan, Peter Jau-Shyong Shiue and Ching Shyang Chen.
Proc. Amer. Math. Soc. 119 (1993), 711-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155603
Characterizations of linear congruences on a free monoid
Alessandra Cherubini and Mario Petrich.
Proc. Amer. Math. Soc. 119 (1993), 719-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176067
Quasi-heredity of algebras and their factor algebras
Chang Chang Xi.
Proc. Amer. Math. Soc. 119 (1993), 727-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154251
A structure theorem for a pair of quadratic forms
J. S. Hsia, M. Jöchner and Y. Y. Shao.
Proc. Amer. Math. Soc. 119 (1993), 731-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155599
Univalent logharmonic ring mappings
Zayid Abdulhadi, Walter Hengartner and Jan Szynal.
Proc. Amer. Math. Soc. 119 (1993), 735-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195710
Pages from the computer files of R. William Gosper
Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang.
Proc. Amer. Math. Soc. 119 (1993), 747-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1179588
Topological orbifolds
Carla Farsi.
Proc. Amer. Math. Soc. 119 (1993), 761-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198455
A dichotomy theorem for the adjoint of a semigroup of operators
J. M. A. M. van Neerven.
Proc. Amer. Math. Soc. 119 (1993), 765-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203994
The unicellularity of contractions of class $C_{0}$
Cheng Zu Zou.
Proc. Amer. Math. Soc. 119 (1993), 775-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163329
The evolution operator approach to functional-differential equations with delay
Wolfgang M. Ruess.
Proc. Amer. Math. Soc. 119 (1993), 783-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154248
Taylor exactness and Kato’s jump
Robin Harte.
Proc. Amer. Math. Soc. 119 (1993), 793-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152982
Taylor theorem for planar curves
Abedallah Rababah.
Proc. Amer. Math. Soc. 119 (1993), 803-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151815
A characterization of harmonic Arakelyan sets
M. Goldstein and W. H. Ow.
Proc. Amer. Math. Soc. 119 (1993), 811-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149971
An extension of norm inequalities for integral operators on cones when $0<p<1$
M. V. Siadat and K. Zhou.
Proc. Amer. Math. Soc. 119 (1993), 817-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149978
Averages along uniformly distributed directions on a curve
Jose Barrionuevo.
Proc. Amer. Math. Soc. 119 (1993), 823-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172947
Radó’s theorem for locally solvable vector fields
Jorge Hounie and Joaquim Tavares.
Proc. Amer. Math. Soc. 119 (1993), 829-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156468
On the minimal invariant subspaces of the hyperbolic composition operator
Valentin Matache.
Proc. Amer. Math. Soc. 119 (1993), 837-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152988
A note on compact ideal perturbations in semifinite von Neumann algebras
Florin Pop.
Proc. Amer. Math. Soc. 119 (1993), 843-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184084
On deterministic and random fixed points
Kok-Keong Tan and Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 119 (1993), 849-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169051
On Poincaré type integral inequalities
Wing Sum Cheung.
Proc. Amer. Math. Soc. 119 (1993), 857-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169023
Towers are universally measure zero and always of first category
Szymon Plewik.
Proc. Amer. Math. Soc. 119 (1993), 865-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152287
A finite capacity analogue of the Koebe one-quarter theorem
Robin Cunningham.
Proc. Amer. Math. Soc. 119 (1993), 869-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1161400
On the solution of the Dirichlet problem for the two-dimensional Laplace equation
Christian Constanda.
Proc. Amer. Math. Soc. 119 (1993), 877-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157999
Strong Boehmians
Ellen R. Dill and Piotr Mikusiński.
Proc. Amer. Math. Soc. 119 (1993), 885-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152275
A class of Riesz sets
Daniel Li.
Proc. Amer. Math. Soc. 119 (1993), 889-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176071
Double points on hyperbolic surfaces
Troels Jørgensen and Hanna Sandler.
Proc. Amer. Math. Soc. 119 (1993), 893-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160302
Measurability properties of sets of Vitali’s type
Sławomir Solecki.
Proc. Amer. Math. Soc. 119 (1993), 897-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152992
The Cantor tree, the $𝛾$-property, and Baire function spaces
Daniel K. Ma.
Proc. Amer. Math. Soc. 119 (1993), 903-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165061
Symmetric behavior in functions
Udayan B. Darji.
Proc. Amer. Math. Soc. 119 (1993), 915-923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172958
Singer groups, an approach from a group of multipliers of even order
Chat Yin Ho.
Proc. Amer. Math. Soc. 119 (1993), 925-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160300
Generalized Hadwiger numbers for symmetric ovals
Valentin Boju and Louis Funar.
Proc. Amer. Math. Soc. 119 (1993), 931-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176065
On the minimality of tame models in the isols
Joseph Barback.
Proc. Amer. Math. Soc. 119 (1993), 935-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155592
Duality for representations of a Hecke algebra
Shin-ichi Kato.
Proc. Amer. Math. Soc. 119 (1993), 941-946
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215028
Cardinal invariants in remainders and variations of tightness
A. V. ArhangelЬskii and A. Bella.
Proc. Amer. Math. Soc. 119 (1993), 947-954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185277
On mapping cones of suspension elements of finite order in the homotopy groups of a wedge of spheres
Imre Bokor.
Proc. Amer. Math. Soc. 119 (1993), 955-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152974
An example of $l_{p}$-equivalent spaces which are not $l^{*}_{p}$-equivalent
Jan Baars, Joost de Groot, Jan van Mill and Jan Pelant.
Proc. Amer. Math. Soc. 119 (1993), 963-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184080
Entropy of random walks on groups and the Macaev norm
D. Voiculescu.
Proc. Amer. Math. Soc. 119 (1993), 971-977
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151816
Primeness of twisted knots
Kimihiko Motegi.
Proc. Amer. Math. Soc. 119 (1993), 979-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181171
Zero entropy factors of topological flows
F. Blanchard and Y. Lacroix.
Proc. Amer. Math. Soc. 119 (1993), 985-992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155593
On closed subspaces of $𝜔^{*}$
A. Dow, R. Frankiewicz and P. Zbierski.
Proc. Amer. Math. Soc. 119 (1993), 993-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152978
Normality of $𝜎$-products
Keiko Chiba.
Proc. Amer. Math. Soc. 119 (1993), 999-1003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165049
Involutions fixing products of circles
R. E. Stong.
Proc. Amer. Math. Soc. 119 (1993), 1005-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169050
On diffeomorphisms over $T^{2}$-knots
Susumu Hirose.
Proc. Amer. Math. Soc. 119 (1993), 1009-1018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1155598
Some infinite series identities
Kevin B. Ford.
Proc. Amer. Math. Soc. 119 (1993), 1019-1020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1174491